# SDR GTIA020845

- Difficulty date: July 11, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND STATION 546-552 BETWEEN LONGERON 17R AND 18R, 6 INCHES LONG CREASE IN FUSELAGE SKIN.  CUT OUT DAMAGE.  FORMED FINGER DOUBLER.  FORMED SKIN DOUBLER.  INSTALLED FINGER DOUBLER AND FILLER.  (M)
